# SDR DLM88080376

- Difficulty date: March 15, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 56,927 hours, 45,148 cycles
- Engine: Pwa JT8D219
- Engine time: 47,813 hours, 37,170 cycles
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Part number: JT8D219
- Part serial: 718233
- Condition: Damaged
- Location: Nr 1
- Part time: 47,813 hours, 37,170 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

NR 1 ENGINE FAILURE ON T/O ROLL, HIGH VIBE ENGINE SHUT DOWN HOT SECTION MISSING BLADES ETC.  REMOVED AND REPLACED NR 1 ENGINE PER TRANS 9T102.
